Loading [MathJax]/jax/output/CommonHTML/jax.js
Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2016, Volume 59, Pages 53–73 (Mi cmfd287)  

This article is cited in 4 scientific papers (total in 4 papers)

On the stabilization rate of solutions of the Cauchy problem for a parabolic equation with lower-order terms

V. N. Denisov

M. V. Lomonosov Moscow State University, Moscow, Russia
Full-text PDF (226 kB) Citations (4)
References:
Abstract: For a parabolic equation in the half-space ¯D=RN×[0,), N3, we consider the Cauchy problem
L1uLu+c(x,t)uut=0,(x,t)D,u(x,0)=u0(x),xRN.
Depending on estimates on the coefficient c(x,t), we establish power or exponential rate of stabilization of solutions of the Cauchy problem равномерно по x на каждом компакте K в RN для произвольной ограниченной непрерывной в RN начальной функции u0(x).
Funding agency Grant number
Russian Foundation for Basic Research 15-01-00471
Document Type: Article
UDC: 517.956.4
Language: Russian
Citation: V. N. Denisov, “On the stabilization rate of solutions of the Cauchy problem for a parabolic equation with lower-order terms”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 2, CMFD, 59, PFUR, M., 2016, 53–73
Citation in format AMSBIB
\Bibitem{Den16}
\by V.~N.~Denisov
\paper On the stabilization rate of solutions of the Cauchy problem for a~parabolic equation with lower-order terms
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~2
\serial CMFD
\yr 2016
\vol 59
\pages 53--73
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd287}
Linking options:
  • https://www.mathnet.ru/eng/cmfd287
  • https://www.mathnet.ru/eng/cmfd/v59/p53
  • This publication is cited in the following 4 articles:
    1. A. B. Muravnik, “Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities”, Comput. Math. Math. Phys., 60:8 (2020), 1375–1380  mathnet  crossref  crossref  isi  elib
    2. V. N. Denisov, “Stabilization of solutions of parabolic equations with growing leading coefficients”, J. Math. Sci. (N. Y.), 244:2 (2020), 198–215  mathnet  crossref  elib
    3. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya nedivergentnykh parabolicheskikh uravnenii s rastuschim mladshim koeffitsientom”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 586–598  mathnet  crossref
    4. V. N. Denisov, “On long-time asymptotics of solutions of parabolic equations with increasing leading coefficients”, Dokl. Math., 96:1 (2017), 308–311  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:370
    Full-text PDF :81
    References:52
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025